advertisement
Question
Posted by: WVW | 2009/07/15

Why Duphaston ?

Good day

Me &  my husband have been ttc for 26 months now i do have a regular period for 18 months my last normal period was on the 28/05/09 then i did ovulate then on the 19 of june i had a discharge but not a real period so i went to the doctor 07 the 07/07/09 &  she did a pregnancy test &  it was negative and she then put me on Duphaston. We have been to a gaene becuase my husband have a low sperm count &  abnormal sperm due to his work he is a welder of trade.I also have been on clomid for the last 6 months. Why did she give me the duphaston &  what would it do to me i did drink it for 7 day' s 2a day
Please help me we despreatly want a baby i have a child of 12.
My husband also used spermaid &  staminogro nothing seems to work please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear WVW

The rationale for using Duphaston would be to assist the implantation phase if a pregnancy was in the process of occurring. Although by now one would certainly have seen a positive pregnancy test result and if this was not done then I would recommend that you do a pregnancy test as soon as possible. Should this test be negative then there is no further need for Duphaston. Also without seeing the total sperm analysis result I cannot give you any further advise as to your best treatment options. Also it would be important that you have a full and thorough evaluation of your fallopian tubes as well as your uterus and if this was not done, it should be done as a matter of urgency.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Yvette | 2009/11/10

I have been spotting for 4 months now. My gynae put me on duphaston for 10 days, today is day 6 and I' ve started spotting again. Is it normal? or should I only stop spotting from my next cycle?

Reply to Yvette
Posted by: Yvette | 2009/11/10

I have been spotting for 4 months now. My gynae put me on duphaston for 10 days, today is day 6 and I' ve started spotting again. Is it normal? or should I only stop spotting from my next cycle?

Reply to Yvette

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement